# SDR UIEA2024031300144

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 95,204 hours, 26,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 63959
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST EXTERIOR EMERGENCY LIGHTS, THREE RIGHT REAR LIGHTS DO NOT OPERATE IN STA 1197, STA 1219, AND 1562.( THE M733 POWER SUPPLY BATTERY PACK WAS CHANGED PER AMM 24-54-00. OPS CHK GOOD. )
